# SDR 96ZZZX2001

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N167JS
- Make and model: Cessna 310L
- Aircraft serial: 310L0129
- Propeller: Mcauly 3AF32C*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 676237
- Condition: Cracked
- Location: Nr 3 Socket
- Part time: 1,466 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACK IN BLADE RETENTION THREADS OF NR 3 HUB SOCKET.
